# SDR 2025F00193

- Difficulty date: August 13, 2025
- Submitted: August 25, 2025
- Operation: General aviation
- Aircraft: N71NP
- Make and model: Cirrus SF50
- Aircraft serial: 0375
- Aircraft time: 589 hours
- Engine: Wilint FJ335A
- Engine time: 592 hours
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 231110D
- Part serial: 60150
- Condition: Failed
- Location: Zone 400
- Part time: 592 hours
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECEIVED A RED CAS MESSAGE "FADEC NO DISPATCH" AND "FUEL DEGRAD 58". FUEL CONTROL UNIT WAS REPLACED WITH NEW AND WILLIAMS IN. WISB-73-1045 WAS COMPLIED WITH TO REMEDY THIS ISSUE.
